View : 19 Download: 0

Stabilization of 4-manifolds

Title
Stabilization of 4-manifolds
Authors
Cho Y.S.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2014
Journal Title
Science China Mathematics
ISSN
1674-7283JCR Link
Citation
vol. 57, no. 9, pp. 1835 - 1840
Publisher
Science in China Press
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
cosymplectic manifold; deformation; Gromov-Witten invariant; h-cobordism; symplectic manifold; Whitehead group
DOI
10.1007/s11425-014-4778-2
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE